# SDR CALA2025102010262

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N27270
- Make and model: Boeing 737-8
- Aircraft serial: 67525
- Aircraft time: 11,109 hours, 3,839 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENG WILL NOT  START.  OBSEVATION OF FLT CREW ATTEMPTING TO START NR 1 ENG. APU PRESSURE NORMAL. N2 INCREASED NORMALLY, N 1 INCREASED NORMALLY, FUEL FLOW STAYED AT 0.40 & NEVER INCREASED, EGT CLIMBED TO 500 DEGREES & REMAINED AT THAT TEMP. GROUND CREW OBSERVED HEAVY VAPORIZED FUEL EXITING EXHAUST WHILE ENG WAS MOTORING. AFTER ABORTED START A IGNITION CHK PERFORMED ON BOTH ECC CHANNELS OPS CKS GOOD. PERFORMED E1 IDLE TEST IAW AMM 71-00-00-700-808-G00. TEST ENG HUNG START AT 41.9 N2, .041 FF, 567 EGT. SHUT ENG DOWN. 2ND ATTEMPT TO CROSSBLEED START USING E2 AS BLEED SOURCE. E1 CONTINUED TO HANG AT 45.8 N2, BUT WAS APPROACHING HOT START AT 719C PRIOR TO CUT OFF.   NO CORRELATING FAULTS RECORDED. E1 FUEL NOZZLES 7,8,9,&10 TO BE REPLACED.  BEGAN REMOVAL OF E1 FUEL NOZZLES 7,8,9,&10 REF AMM 73-11-05. NOZZLES 7, AND 8 LOOSE IN PLACE. NOZZLE 9 REMOVED UP TO STEP P.(3), NOZZLE 10 REMOVED UP TO STEP Q. (3).  COMPLETED REMOVAL OF # 7, 8, & 9 FUEL NOZZLE PER AMM 73-11-05. REMOVED # 10 FUEL NOZZLE PER AMM 73-11-05, WITH TUBING BRACKETS AND HARDWARE.  PERFORMED ENG. START OF #1 ENG. OPERATION NORMAL AT THIS TIME . OBSERVED ENGINE DRY MOTOR, WET MOTOR, AND IDLE RUN. NO LEAKS NOTED. REFERENCE GMM 09-10-05.
